EconPapers    
Economics at your fingertips  
 

Convergence Theorems for a Maximal Monotone Operator and a 𠑉 -Strongly Nonexpansive Mapping in a Banach Space

Hiroko Manaka

Abstract and Applied Analysis, 2010, vol. 2010, 1-20

Abstract:

Let E be a smooth Banach space with a norm ‖ â‹… ‖ . Let 𠑉 ( ð ‘¥ , 𠑦 ) = ‖ ð ‘¥ ‖ 2 + ‖ 𠑦 ‖ 2 − 2 ⟨ ð ‘¥ , ð ½ ð ‘¦ ⟩ for any ð ‘¥ , 𠑦 ∈ ð ¸ , where ⟨ â‹… , â‹… ⟩ stands for the duality pair and J is the normalized duality mapping. With respect to this bifunction 𠑉 ( â‹… , â‹… ) , a generalized nonexpansive mapping and a 𠑉 -strongly nonexpansive mapping are defined in ð ¸ . In this paper, using the properties of generalized nonexpansive mappings, we prove convergence theorems for common zero points of a maximal monotone operator and a 𠑉 -strongly nonexpansive mapping.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/189814.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/189814.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:189814

DOI: 10.1155/2010/189814

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:189814